I took acutane in the past and since I did take accutane all sorts of thing happend and I was wondering if any of them were related to accutance use. The reason Im asking the question is because my acne is back and my derm suggested I get back on accutane but Im worried that my problems that I have might get worst.. About a year after taking accutane when I go to the sun my face does not tan evenily im left with whiter patches on each side of my face and I no have excema arounf the eyes and on my cheeks in which I never had before taking accutane and last but not least I have terrible boughts of anxiety that started mabey a year after Accutane are all of these health problems related to Accutane if they are I do not want to go back on Accutane in case these health problems get worst
Well I personally do not think that Accutane causes permanent anxiety, especially after your done with your treatment. But the eczema thing. Very true. Accutane can cause your skin to be dry for years. If your tanning after being on Accutane then this is why you get white patches. I have had eczema since 2 years old. Before Accutane I tanned 3 times a year for 1 month at a time. I use to get white patches on my face and body. After accutane I just cant tan because eczema has gotten way worse. Dry skin does weird things, and Accutane side affects take time to go away.
Although no causal link has been established, 1% of Accutane patients report anxiety, depression or suicidal ideation whilst on the medicine or shortly afterwards. Occasionally, patients report that stopping the medicine was not enough to relieve these symptoms and they suffered "permanent psychological change". In this case, professional advice should be sought as therapy and/or anti-depressants may be required.
Recent research seems to indicate that fears over Accutane and depression were largely unfounded, but this medicine still carries warnings about a potential link.
It is difficult to prove or disprove, since depression is common amongst the population as a whole, and more so amongst acne patients since acne is so distressing.
If anyone reading this has thoughts of hurting themselves, take no further Accutane tablets and seek medical attention immediately.
Perform a search using "accutane, lawsuite, suicide" and you will find tons of info about class action lawsuites taken against the pharmaceutical company; you only have a claim if you commit suicide though.
I liked that accutane seemed to solve my acne problem until it came back again and again. I was on it three(3) times yet I still have acne.
Accutane not only dries up your sebacious(oil) glands but it dries up your sweat glands too. I didn't sweat for almost 10 years and when I did start sweating again some of what I can only guess is old sweat surfaced. I had what looked like huge zits but when they popped a smelly, watery substance was released.
Also, I think I can blame it for premature wrinkling and dry skin.
Someone else suggested the use of Vitamin D, I think I'm goin to try that because I've tried just about everything else.
Good luck to you, just remember to get your info from several sources from several different websites/clinics, etc.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST